# SDR USAA20090910SB147

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE EMERGENCY PATH LIGHT AT SEAT ROW 8, LEFT SIDE, WAS INOPERATIVE.  MAINTENANCE RESECURED CONNECTOR AT SEAT ROW 8, LEFT SIDE.  OPERATIONAL CHECK GOOD.
